# SDR C77A2020032600003

- Difficulty date: March 24, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N209NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000497
- Aircraft time: 13,540 hours, 8,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIRS OF CORROSION DAMAGE IN THE CENTER FUSELAGE III AFT CABIN FLOOR STRUCTURE BY REPLACEMENT OF THE FOLLOWING PART: 
P/N 170-91919-001 RH SHEAR PANEL 
REPLACEMENT OF PARTS WILL BE ACCOMPLISHED IN ACCORDANCE WITH EMBRAER PRODUCTION DRAWINGS LISTED IN TABLE 2 AND SRM PART II CHAPTER 51 PRINCIPLES.  SUPPLEMENTAL FOLLOW-ON INSPECTIONS ARE NOT BE REQUIRED FOR DIRECT REPLACEMENT OF PARTS.  BECAUSE THE CABIN FLOOR STRUCTURE IS PSE PER THE EMBRAER SRM AND ITS REPLACEMENT IS COMPLEX, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED BY COMPASS ENGINEERING AS A MAJOR REPAIR. EO E175-53MR-488 IS BEING ACCOMPLISHED BY WO 2837261
